# SDR FDEA201211224122

- Difficulty date: November 22, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISREPAIRED AT BS 1846, LONGEON 42 TO 44 RIGHT.  REPAIRED IAW EA 1-5330-163536.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
